Title: Shape bias of robust covariance estimators: an empirical study
Authors: Hubert, Mia ×
Rousseeuw, Peter
Vakili, Kaveh #
Issue Date: 2014
Publisher: Springer International
Series Title: Statistical Papers vol:55 issue:1 pages:15-28
ISSN: 0932-5026
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science